# SDR UIEA200800083

- Difficulty date: March 10, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 67,448 hours, 13,068 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L4 DOOR AFT LOWER CORNER FRAME CRACKED.  CRACKED AREA REPAIRED PER SRM 52-10-02.
